MAUDE Adverse Event Report: BIOMIMETIC THERAPEUTICS, LLC AUGMENT INJECTABLE; FILLER, BONE VOID, SYNTHETIC PEPTIDE

BIOMIMETIC THERAPEUTICS, LLC AUGMENT INJECTABLE; FILLER, BONE VOID, SYNTHETIC PEPTIDE
Model Number K30003010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
Diabetic neuropathic charcot patient underwent ttc fusionas a limb salvage procedure using non-syk ttc nail system.Surgeon reports utilizing augment inj & vivigen bellular allograft in index procedure.At approximately 3 months post-implantation, radiographic imaging indicated evidence of inadequate bone formation in treated joints, further deterioration of overall hindfoot bone stock (charcot-marie tooth disease) and loosening of screw in ttc nail, and a revision surgery was scheduled.Revision surgery was performed as scheduled on (b)(6) 2021 during which ignite and infuse bone graft were implanted, and the loosed screw was removed and replaced.No other adverse impacts to the patient were reported.

Brand Name
AUGMENT INJECTABLE
Common Device Name
FILLER, BONE VOID, SYNTHETIC PEPTIDE
Manufacturer (Section D)
BIOMIMETIC THERAPEUTICS, LLC
389 nichol mill lane
franklin TN 37067
MDR Report Key12406704
Report Number3003897776-2021-00003
Device Sequence Number5003083
Product Code NOX
UDI-Device Identifier10859477002140
UDI-Public10859477002140
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2023
Device Model NumberK30003010
Device Catalogue NumberK30003010
Device Lot Number1706343
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;